Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia

IMPACT FACTOR 2018: 0.490

CiteScore 2018: 0.47

SCImago Journal Rank (SJR) 2018: 0.279
Source Normalized Impact per Paper (SNIP) 2018: 0.627

Mathematical Citation Quotient (MCQ) 2017: 0.26

See all formats and pricing
More options …
Volume 64, Issue 6


Further results about uniqueness of meromorphic functions sharing a set with their derivatives

Jianming Qi / Taiying Zhu
Published Online: 2015-01-10 | DOI: https://doi.org/10.2478/s12175-014-0284-9


In this paper, we consider a problem of meromorphic functions that share an arbitrary set having two elements with their derivatives. We obtain a uniqueness result which is an improvement of some related theorems given by Lü and Xu’s. We also generalize the famous Brück conjecture with the idea of sharing a set.

MSC: Primary 30D45; Secondary 30D35

Keywords: complex differential equation; normal family; Nevanlinna theory

  • [1] BARRY, P. D.: On a theorem of Besicovitch, Q. J. Math. 14 (1963), 293–320. http://dx.doi.org/10.1093/qmath/14.1.293CrossrefGoogle Scholar

  • [2] BRÜCK, R.: On entire functions which share one value CM with their first derivatives, Results Math. 30 (1996), 21–24. http://dx.doi.org/10.1007/BF03322176CrossrefGoogle Scholar

  • [3] CLUNIE, J.— HAYMAN, W. K.: The spherical derivatives of integral and meromorphic functions, Comment. Math. Helv 40 (1996), 117–148. http://dx.doi.org/10.1007/BF02564366CrossrefGoogle Scholar

  • [4] CHANG, J. M.— FANG, M. L.— ZALCMAN L.: Entire functions that share a set with their derivatives, Arch. Math. (Basel) 89 (2007), 561–569. http://dx.doi.org/10.1007/s00013-007-2423-9Web of ScienceCrossrefGoogle Scholar

  • [5] CHANG, J. M.— ZALCMAN, L.: Meromorphic functions that share a set with their derivatives, J. Math. Anal. Appl. 338 (2008), 1020–1028. http://dx.doi.org/10.1016/j.jmaa.2007.05.079CrossrefGoogle Scholar

  • [6] CHEN, Z. X.— SHON, K. H.: On conjecture of Brück concerning the entire function sharing one value CM with its derivative, Taiwanese J. Math. 8 (2004), 235–224. Google Scholar

  • [7] FANG, M. L.— ZALCMAN, L.: Normal families and uniqueness theorems for entire functions, J. Math. Anal. Appl. 280 (2003), 273–283. http://dx.doi.org/10.1016/S0022-247X(03)00041-6CrossrefGoogle Scholar

  • [8] GRAHL, J.— MENG, C.: Entire functions sharing a polynomial with their derivatives and normal families, Analysis (Munich) 28 (2008), 51–61. Google Scholar

  • [9] GUNDERSEN, G. G.: Estimates for the logarithmic deriva tive of a meromorphic function, plus similar estimates, J. Lond. Math. Soc. (2) 37 (1988), 88–104. Google Scholar

  • [10] GUNDERSEN, G. G.— YANG, L. Z.: Entire functions that share one value with one or two of their derivatives, J. Math. Anal. Appl. 223 (1998), 88–95. http://dx.doi.org/10.1006/jmaa.1998.5959CrossrefGoogle Scholar

  • [11] JANK, G.— VOLKMANN, L.: Einführung in die Theorie der ganzen und meromorphen Funktionen mit Anwendungen auf Differentialgleichungen, Birkhäuser, Basel-Boston, 1985. http://dx.doi.org/10.1007/978-3-0348-6621-7CrossrefGoogle Scholar

  • [12] LAINE, I.: Nevanlinna Theory and Complex Differential Equations, Walter de Gruyter, Berlin-New York, 1993. http://dx.doi.org/10.1515/9783110863147CrossrefGoogle Scholar

  • [13] LÜ, F— XU, J. F— CHEN, A.: Entire functions sharing polynomials with their first derivatives, Arch. Math. (Basel) 92 (2009), 593–601. http://dx.doi.org/10.1007/s00013-009-3075-8CrossrefWeb of ScienceGoogle Scholar

  • [14] LÜ, F.: A note on meromorphic functions that share a set with their derivatives, Arch. Math. (Basel) 96 (2011), 369–377. http://dx.doi.org/10.1007/s00013-011-0241-6CrossrefWeb of ScienceGoogle Scholar

  • [15] LÜ, F.—J. F. XU.: Sharing set and normal families of entire functions and their derivatives, Houston J. Math. 34 (2008), 1213–1223. Google Scholar

  • [16] LI, S. X.— STEVIC, S.: Riemann-Stieltjes type integral operators on the unit ball in Cn, Complex Var. Elliptic Equ. 52 (2007), 495–517. http://dx.doi.org/10.1080/17476930701235225CrossrefGoogle Scholar

  • [17] MARKUSHEVICH, A.: Theory of Functions of a Complex Variable, Prentice Hall, Englewood Cliffs, 1965. Google Scholar

  • [18] PANG, X. C.— ZALCMAN, L.: Normal families and shared values, Bull. Lond Math. Soc. 32 (2000), 325–331. http://dx.doi.org/10.1112/S002460939900644XCrossrefGoogle Scholar

  • [19] SCHIFF, J.: Normal Families, Springer, Berlin, 1993. http://dx.doi.org/10.1007/978-1-4612-0907-2CrossrefGoogle Scholar

  • [20] STEVIC, S.: Boundedness and compactness of an integral operator on mixed norm spaces on the polydis, Sibirsk. Mat. Zh. 48 (2007), 694–706. http://dx.doi.org/10.1007/s11202-007-0071-8CrossrefGoogle Scholar

  • [21] WANG, J.: Uniqueness of entire function sharing a small function with its derivative, J. Math. Anal. Appl. 362 (2010), 387–392. http://dx.doi.org/10.1016/j.jmaa.2009.09.052CrossrefGoogle Scholar

  • [22] WANG, J.— YI, H. X.: The uniqueness of entire functions that share a small function with its differential polynomials, Indian J. Pure Appl. Math. 35 (2004), 1119–1129. Google Scholar

  • [23] WANG, J.— LAINE, I.: Growth of solutions of second order linear differential equations, J. Math. Anal. Appl. 342 (2008), 39–51. http://dx.doi.org/10.1016/j.jmaa.2007.11.022CrossrefGoogle Scholar

  • [24] YANG, C. C.— YI, H. X.: Uniqueness Theory of Meromorphic Functions, Kluwer Acad. Publ., Dordrecht, 2003. http://dx.doi.org/10.1007/978-94-017-3626-8CrossrefGoogle Scholar

  • [25] ZACLMAN, L.: Normal families new perspectives, Bull. Amer. Math. Soc. 35 (1998), 215–230. http://dx.doi.org/10.1090/S0273-0979-98-00755-1CrossrefGoogle Scholar

About the article

Published Online: 2015-01-10

Published in Print: 2014-12-01

Citation Information: Mathematica Slovaca, Volume 64, Issue 6, Pages 1421–1436, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: https://doi.org/10.2478/s12175-014-0284-9.

Export Citation

© 2014 Mathematical Institute, Slovak Academy of Sciences. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in